# SDR DHL9770113C

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INNER FLANGE OF FRAME CRACKED AT BS 600 RT, 4 ABOVE FLOOR LEVEL.  REMOVED DAMAGE FROM FRAME AT BS 600 RT.  INSTALLED REPAIR TO FRAME (8 BY 4) IN ACCORDANCE WITH SRM 51-30-2, N/R 3490.
